# SDR UIEA2013041300198

- Difficulty date: April 13, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Screw
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FAN AIR VALVE & OTBD FLANGE MISSING 3 SCREWS.  REPLACED SCREW.
